We need just a little extra information

    As a VIPPS accredited pharmacy licensed and/or authorized in all 50 states, pharmacy regulation requires us to ask for your shipping zip code.

    Motrin IB Ibuprofen 200mg Caplets- 100ct

    Motrin IB Ibuprofen 200mg Caplets- 100ct

    Product ID: A10020987

    Price: Select Quantity Below

    In Stock
    - Select Quantity -
    1 
    $13.00
    Select
    2 
    $25.00
    Select
    3 
    $37.00
    Select
    Custom Quantity
    Select
    Add To My Cart

    Product Summary

    • Temporarily relieves minor aches and pains due to: headache, toothache, menstrual cramps
    • Temporarily reduces fever
    • 100 coated caplets

    Description:

    Get the relief you need with these Motrin Ibuprofen Tablets. The tablets help to relieve headaches, fever, arthritis and various aches and pains. Motrin® IB contains ibuprofen, an ingredient doctors recommend for pain relief. Nothing works faster or stronger on muscle pain.

    Directions

    Adults and children 12 years and older:

    Take 1 caplet every 4 to 6 hours while symptoms persist

    If pain or fever does not respond to 1 caplet, 2 caplets may be used

    Do not exceed 6 caplets in 24 hours, unless directed by a doctor

    Ingredients

    Active Ingredients: Each caplet contains: Ibuprofen. Inactive Ingredients: Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, FD&C Yellow 6, Hypromellose, Iron Oxide, Magnesium Stearate, Polydextrose, Polyethylene Glycol, Pregelantinized Starch, Propylene Glycol, Shellac, Stearic Acid, Titanium Dioxide


    Healthcare savings, delivered

    VIPPS Accredited & Certified

    HealthWarehouse.com is a VIPPS accredited pharmacy based in Florence, Kentucky. We're licensed and/or authorized to sell prescriptions in all 50 states and the District of Columbia and have become America’s Trusted Online Pharmacy since 2008. For more information about how we’re revolutionizing pharmacy, one prescription at a time, click here.

    VIPPS